Princeton University Library Catalog

Wissenschaftliche Zeitschrift der Humboldt-Universität zu Berlin. Reihe Mathematik/Naturwissenschaften.

Format:
Journal
Language:
  • German
  • English
Published/​Created:
Berlin Die Universität.
Description:
  • v. ill. 24-31 cm.
  • Jahrg. 1- 1951/52-
Numbering peculiarities:
Some mistakes in numbering.
Frequency:
10 no. a year, 1985-
Former frequency:
Bimonthly (irregular), 1951/52-1984
Linking notes:
Vol. 7, no. 1 issued also as v. 7, no. 1 of: Wissenschaftliche Zeitschrift der Humboldt-Universität zu Berlin. Gesellschafts- und sprachwissenschaftliche Reihe.
Language(s):
Chiefly in German, some English, table of contents in German, English, Russian, and French.
Subject(s):
Other title(s):
  • Mathematik/Naturwissenschaften
  • Mathematisch-Naturwissenschaftliche Reihe, 1951/52-1987
  • Wissenschaftliche Zeitschrift der Humboldt-Universität zu Berlin. Mathematisch-Naturwissenschaftliche Reihe, 1951/52-1987
ISSN:
  • 0863-0631
  • 0522-9863
Related name:
RCP:
N - S